# SDR ASAA0080249

- Difficulty date: April 16, 2000
- Submitted: June 19, 2000
- Operation: Air carrier
- Aircraft: N975AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53451
- Aircraft time: 21,473 hours, 11,543 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LAS - FLT 633 - PRIOR TO DEPARTURE, CREW REPORTED THE EMERGENCY FLOOR TRACK LIGHTS IN THE FORWARD CABIN WERE INOPERATIVE.  RECONNECTED AND SECURED CONNECTOR AT ROW 2 AND OPERATED NORMALLY.  (X)
